# SDR AWXA200601466

- Difficulty date: August 3, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 20,818 hours, 7,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112818202
- Condition: Corroded
- Location: Fuselage
- Part time: 20,818 hours, 7,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION LOCATED ON FLOOR STRUCTURE BEAM FS 16 Y 254 PAX CABIN.  PERFORMED PERMANENT REPAIR LOCATED ON FLOOR STRUCTURE BEAM FS 16 Y 254 PAX CABIN IAW SRM A319 53-00-14 PAGE 219 TO 224 FIG 204 SHEET 1.
